Alert archive / Illinois / Tornado Warnings in 2020

Tornado Warning 14, NWS Lincoln, IL

July 15, 2020McLean County, Illinois

NWS Lincoln, IL issued this tornado warning at Jul 15, 2020, 4:16 PM CDT for McLean County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2020, 4:16 PM CDT (21:16 UTC)
Expired
Jul 15, 2020, 4:45 PM CDT
In force
29 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

County McLean County, IL

The radar

The Lincoln radar (KILX), 83 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 2:10 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1529 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

577 
WFUS53 KILX 152116
TORILX
ILC113-152145-
/O.NEW.KILX.TO.W.0014.200715T2116Z-200715T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
416 PM CDT Wed Jul 15 2020

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  North central McLean County in central Illinois...

* Until 445 PM CDT.

* At 416 PM CDT, a confirmed tornado was located near Gridley, or 10
  miles southwest of Pontiac, moving northeast at 20 mph.

  HAZARD...Damaging tornado.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* The tornado will be near...
  Chenoa around 425 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Weston.

This includes Interstate 55 between mile markers 182 and 187.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4069 8858 4069 8859 4068 8878 4072 8885
      4075 8888 4076 8879 4076 8859
TIME...MOT...LOC 2116Z 242DEG 19KT 4078 8880 

TORNADO...OBSERVED
HAIL...<.75IN

$$

Shimon
3 follow-up statements
389 
WWUS53 KILX 152118
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
418 PM CDT Wed Jul 15 2020

ILC113-152145-
/O.CON.KILX.TO.W.0014.000000T0000Z-200715T2145Z/
McLean-
418 PM CDT Wed Jul 15 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTH
CENTRAL MCLEAN COUNTY...
    
At 418 PM CDT, a confirmed tornado was located over Chenoa, or 10
miles southwest of Pontiac, moving east at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central McLean County, including the following locations...
Weston.

This includes Interstate 55 between mile markers 182 and 187.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4069 8858 4069 8859 4068 8878 4072 8885
      4075 8888 4076 8879 4076 8859
TIME...MOT...LOC 2118Z 267DEG 26KT 4074 8873 

TORNADO...OBSERVED
HAIL...<.75IN

$$

Shimon
760 
WWUS53 KILX 152126
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
426 PM CDT Wed Jul 15 2020

ILC113-152145-
/O.CON.KILX.TO.W.0014.000000T0000Z-200715T2145Z/
McLean-
426 PM CDT Wed Jul 15 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTH
CENTRAL MCLEAN COUNTY...
    
At 426 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 2 miles east of Chenoa, or 6 miles west of Fairbury, 
moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Chenoa and Weston. 

This includes Interstate 55 between mile markers 185 and 187.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4070 8858 4070 8873 4076 8876 4076 8859
TIME...MOT...LOC 2126Z 265DEG 28KT 4074 8868 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Shimon
595 
WWUS53 KILX 152140
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
440 PM CDT Wed Jul 15 2020

ILC113-152150-
/O.EXP.KILX.TO.W.0014.000000T0000Z-200715T2145Z/
McLean-
440 PM CDT Wed Jul 15 2020

...THE TORNADO WARNING FOR NORTH CENTRAL MCLEAN COUNTY WILL EXPIRE AT
445 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM CDT for central
Illinois.

LAT...LON 4070 8858 4070 8873 4076 8876 4076 8859
TIME...MOT...LOC 2140Z 242DEG 19KT 4077 8860 

$$

Shimon

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jul 15, 1:46 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 15, 1:46 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
146 PM CDT Wed Jul 15 2020

.SYNOPSIS...
Issued at 1100 AM CDT Wed Jul 15 2020

Expect thunderstorms to gradually increase in activity from west
central Illinois into eastern Illinois through the afternoon hours
today. Some storms may be strong to severe, with damaging wind
gusts, hail, and a threat for an isolated tornado or two in the
region. Chances for showers and isolated thunderstorms continue
into the second half of the week. Temperatures will increase
toward the weekend.

&&

.UPDATE...
Issued at 1119 AM CDT Wed Jul 15 2020

Updates made to precipitation amount for this afternoon as
additional rounds of thunderstorms affect west central IL through
the afternoon, while eastern IL likely sees a bit more limited
precipitation as a more progressive linear convective system
develops for late afternoon and evening sweeping through eastern
IL later in the day. Otherwise, developing severe thunderstorm
potential today as a surge of increased moisture pushes through
central IL and daytime heating and destabilization allow fuel a
couple of shortwave disturbances ahead of an approaching cold
front. Enhanced risk for severe thunderstorms continues from a
broad area around Springfield southward, while slight risk remains
from around Effingham to Havana north and eastward. Precipitation
amounts could be around 2 inches around the Illinois River Valley
south of Peoria, with locally greater amounts, while most of
central IL sees typical amounts around an inch to inch and a half.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 249 AM CDT Wed Jul 15 2020

A much different picture this morning, than from 24 hours ago.
Clouds are quickly increasing across the western Midwest,
expected to bring mostly cloudy skies to the region today. Early
morning radar shows two complexes that are worth mentioning. The
first complex is more linear across northern Missouri, associated
with the frontal boundary. This area is expected to continue
pushing eastward through the morning, however as it approaches the
western CWA, drier conditions should hold of any precip till
around 12z. A large precip shield is evident on mosaic radar, as
the 0.5-degree scan shows some precip beginning to show across
western IL, and even inching into the far western CWA. Mid and low
level moisture profiles are still very dry, as Td spreads are in
the 8-10 degree range. Expecting showers and storms to slowly
shift southeast, before being ingested into the MCS that is
tracking through Kansas currently. This is the main convective
system that will be of focus today across central and southern
Illinois.

This MCS will ride along the stalled out boundary from the upper
Low pressure system in southern Canada. With the track along and
south of the I-72 corridor, expecting storms to continue for a
majority of the afternoon and evening with this complex. SPC did
increase portions of the CWA into the Enhanced Risk category for
severe weather this afternoon and evening. This area is focused sw
of a Rushville-Lincoln-Effingham enclosure. With the frontal
boundary stalled out, and the complex tracking along this
boundary, expecting shear values to increase through the day.
Looking over hodographs this morning, there is indication for the
possibility of tornadoes this afternoon with supercell
development. However, this threat should be limited to the
afternoon as storms build and move east. As the evening arrives,
expecting the main concerns to shift into a damaging wind event,
with a more linear progression of cells. As with any of the
storms, the possibility of hail will occur, but this threat
appears lower than the others. WPC did mention with their morning
update about the chance for heavy rainfall. Models are hinting at
upwards of 2 inches of rain, especially along the boundary and to
the south...so southern Illinois. Some localized 3 inch values
could occur however those appear to be south of the ILX CWA.

As this system exits overnight, the weak cold front will dip
southeast of the CWA. This is expected to end rain chances
overnight into early Thursday morning. However, temps will remain
mild, as this is not a very dominate frontal passage.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 249 AM CDT Wed Jul 15 2020

Looking ahead to the rest of this week and
weekend...precipitation activity will continue each day
throughout much of the period. Although this should remain
isolated to maybe scattered in nature. High pressure situated
across the southern US will lift into the central latitudes
towards the weekend, lifting the excessive heat currently in the
desert sw. This will bring hot and humid conditions back to the
Midwest for the upcoming weekend, as temps peak in the 90s...with
morning lows being very mild in the mid 70s. With the hot humid
conditions, Td values will peak in the mid to upper 70s, bringing
heat index values into the 100-110 degree range. Current
indications for the weekend show a heat advisory may be needed
Saturday and Sunday.

The heat does not appear to let up anytime soon, as predictions
for well above average temperatures continues into the start of
next week...temps linger in the 90s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 145 PM CDT Wed Jul 15 2020

Scattered thunderstorms, some strong to severe, will continue
west of KSPI-KBMI through 21Z, then likely organize into a line of
thunderstorms sweeping eastward through the central IL terminals
21Z-04Z. Primarily VFR conditions expected until 02-04Z, although
isold MVFR cigs/vsby with TSRA. Strong gusty and variable winds
possible with TSRA as high as 50 kts. After 02-04Z, cigs
decreasing to MVFR and potentiall IFR. Winds SE around 10 kts,
becoming NW overnight.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

UPDATE...37
SYNOPSIS...37
SHORT TERM...Baker
LONG TERM...Baker
AVIATION...37
Hazardous weather outlook, Jul 15, 3:05 PM CDT, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
305 PM CDT Wed Jul 15 2020

ILZ040>042-047>054-061-066-162015-
Cass-Christian-Effingham-Logan-Macon-Mason-Menard-Morgan-Moultrie-
Sangamon-Schuyler-Scott-Shelby-
305 PM CDT Wed Jul 15 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

There is an enhanced risk for severe thunderstorms this afternoon
and evening. Scattered thunderstorms will continue to develop
this afternoon and eventually congeal into a line as it moves
across central Illinois. While damaging winds will be primary
hazard, large hail, an isolated tornado or two, and flash flooding
are all possible.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Additional periods of scattered thunderstorms are possible Friday
through Tuesday. At this time, the severe threat remains
uncertain.

Afternoon heat indices to around or in excess of 100 degrees are
possible Friday through Tuesday, highest over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ027>031-036>038-043>046-055>057-062-063-067-068-071>073-162015-
Champaign-Clark-Clay-Coles-Crawford-Cumberland-De Witt-Douglas-
Edgar-Fulton-Jasper-Knox-Lawrence-Marshall-McLean-Peoria-Piatt-
Richland-Stark-Tazewell-Vermilion-Woodford-
305 PM CDT Wed Jul 15 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

There is a slight risk for severe thunderstorms this afternoon
and evening. Scattered thunderstorms will continue to develop
this afternoon and eventually congeal into a line as it moves
across central Illinois. While damaging winds will be primary
hazard, large hail, an isolated tornado, and flash flooding are
all possible.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Additional periods of scattered thunderstorms are possible Friday
through Tuesday. At this time, the severe threat remains
uncertain.

Afternoon heat indices to around or in excess of 100 degrees are
possible Friday through Tuesday, highest over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

Erwin/Auten

In the hours before

Special weather statement, Jul 15, 12:49 PM CDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1249 PM CDT Wed Jul 15 2020

ILZ029-036-037-041-151830-
Tazewell-Peoria-Mason-Fulton-
1249 PM CDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FULTON...
SOUTHWESTERN TAZEWELL...NORTHEASTERN MASON AND SOUTH CENTRAL PEORIA
COUNTIES UNTIL 130 PM CDT...

At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm near
Havana, moving northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pekin, Havana, Bartonville, Creve Coeur, Marquette Heights, Bellevue,
Manito, South Pekin, Glasford, Hopedale, Green Valley, North Pekin,
Dillon, Norwood, Kingston Mines, Dunfermline, Mapleton, Forest City,
Banner and Liverpool.

This includes the following highways...
 Interstate 155 between mile markers 18 and 22.
 Interstate 474 between mile markers 5 and 6, and near mile marker
8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4028 9002 4041 9014 4072 8971 4043 8941
TIME...MOT...LOC 1748Z 237DEG 23KT 4036 9001

Shimon
Special weather statement, Jul 15, 1:00 PM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Lincoln IL
100 PM CDT Wed Jul 15 2020

ILZ027-036-151900-
Knox-Fulton-
100 PM CDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FULTON AND SOUTHEASTERN
KNOX COUNTIES UNTIL 200 PM CDT...

At 100 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bushnell, or 8 miles northeast of Macomb, moving northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Canton, Farmington, Cuba, Avon, Yates City, Fairview, London Mills,
Maquon, Smithfield, Norris, Marietta, Ellisville, Fiatt and Middle
Grove.

This includes Interstate 74 between mile markers 64 and 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4091 9001 4059 9000 4038 9044 4068 9045
TIME...MOT...LOC 1800Z 238DEG 26KT 4052 9053

Shimon
Local storm report, Jul 15, 2:01 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
201 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     TORNADO          2 NW GREEN VALLEY       40.43N 89.67W
07/15/2020                   TAZEWELL           IL   TRAINED SPOTTER

0145 PM     TORNADO          S SOUTH PEKIN           40.50N 89.65W
07/15/2020                   TAZEWELL           IL   TRAINED SPOTTER

            BRIEF TOUCHDOWN

&&

ROBERSON
Local storm report, Jul 15, 3:33 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     TORNADO          2 NW GREEN VALLEY       40.43N 89.67W
07/15/2020                   TAZEWELL           IL   TRAINED SPOTTER

0145 PM     TORNADO          S SOUTH PEKIN           40.50N 89.65W
07/15/2020                   TAZEWELL           IL   TRAINED SPOTTER

            BRIEF TOUCHDOWN

0309 PM     FLASH FLOOD      PEKIN                   40.57N 89.63W
07/15/2020                   TAZEWELL           IL   BROADCAST MEDIA

            1.5-2 INCHES, SEVERAL ROADS FLOODED

0318 PM     HEAVY RAIN       4 SW PEORIA             40.70N 89.66W
07/15/2020  M2.58 INCH       PEORIA             IL   TRAINED SPOTTER

0320 PM     HEAVY RAIN       CREVE COEUR             40.64N 89.60W
07/15/2020  M2.30 INCH       TAZEWELL           IL   COCORAHS

            ACCUMULATION OVER THE LAST 90 MINUTES

&&

ROBERSON
Local storm report, Jul 15, 3:46 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HEAVY RAIN       GERMANTOWN HILLS        40.77N 89.47W
07/15/2020  M1.75 INCH       WOODFORD           IL   EMERGENCY MNGR

            30 MIN TOTAL

0315 PM     FLOOD            GERMANTOWN HILLS        40.77N 89.47W
07/15/2020                   WOODFORD           IL   EMERGENCY MNGR

            PONDED ON SOME ROADS

&&

ROBERSON
Local storm report, Jul 15, 4:11 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
411 PM CDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
07/15/2020  M2.80 INCH       WOODFORD           IL   TRAINED SPOTTER

            RAIN SINCE 2PM

0400 PM     TORNADO          3 W CHENOA              40.74N 88.78W
07/15/2020                   MCLEAN             IL   TRAINED SPOTTER

&&

ROBERSON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 10:35 AM CDTSpecial Weather StatementILXSchuyler40 min
Jul 15, 11:37 AM CDTSpecial Weather StatementILXFulton, Schuyler38 min
Jul 15, 12:13 PM CDTSpecial Weather StatementILXFulton47 min
Jul 15, 12:49 PM CDTSpecial Weather StatementILXTazewell41 min
Jul 15, 12:51 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell54 min
Jul 15, 1:00 PM CDTSpecial Weather StatementILXFulton60 min
Jul 15, 1:41 PM CDTTornado WarningILXTazewell34 min
Jul 15, 2:15 PM CDTSevere Thunderstorm WarningILXMcLean, Peoria, Tazewell, Woodford60 min
Jul 15, 2:30 PM CDTFlash Flood WarningILXPeoria, Tazewell3 hr
Jul 15, 3:12 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford48 min
Jul 15, 3:15 PM CDTFlash Flood WarningILXTazewell, Woodford4 hr
Jul 15, 3:55 PM CDTSevere Thunderstorm WarningILXMcLean35 min
Jul 15, 4:07 PM CDTTornado Warning Tornado observedILXMcLean8 min
Jul 15, 4:11 PM CDTFlash Flood WarningILXWoodford4 hr
Jul 15, 5:07 PM CDTSpecial Weather StatementILXTazewell53 min
Jul 15, 5:17 PM CDTFlash Flood WarningILXFulton, Mason, Peoria, Tazewell5 hr
Jul 15, 5:26 PM CDTTornado Warning Tornado observedILXChristian, Sangamon28 min
Jul 15, 5:40 PM CDTSevere Thunderstorm WarningILXShelby50 min
Jul 15, 5:53 PM CDTSevere Thunderstorm WarningILXEffingham, Shelby37 min
Jul 15, 6:17 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Douglas, Moultrie, Shelby43 min
Jul 15, 6:19 PM CDTFlash Flood WarningILXLogan, McLean, Tazewell, Woodford4 hr
Jul 15, 6:25 PM CDTSevere Thunderstorm WarningILXMcLean50 min
Jul 15, 6:31 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Shelby44 min
Jul 15, 6:36 PM CDTTornado WarningILXMcLean39 min
Jul 15, 6:52 PM CDTFlash Flood WarningILXMcLean, Peoria, Tazewell, Woodford7 hr

Nearby

Tornado Warnings in Illinois, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.